GoodSense All Day Allergy, Cetirizine HCL Tablets, 10 mg, 365 Count

0




Buy Now with Best Price



Good Sense All Day Allergy Cetirizine Hydrochloride Tablets, 10 mg temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Compare to the active ingredient of Zyrtec. See product images above for full product details.
Compare to active ingredient in Zyrtec
Compare to active ingredient in Zyrtec
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat
Compare to active ingredient in Zyrtec
Compare to active ingredient in Zyrtec
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat
Safety Sealed
Compare to active ingredient in Zyrtec
Compare to active ingredient in Zyrtec
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat
Compare to active ingredient in Zyrtec
Compare to active ingredient in Zyrtec
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat
Safety Sealed
24-hour Symptom Relief
Compare to active ingredient in Zyrtec
Compare to active ingredient in Zyrtec
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat
Compare to active ingredient in Zyrtec
Compare to active ingredient in Zyrtec
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat
Safety Sealed
Compare to active ingredient in Zyrtec
Compare to active ingredient in Zyrtec
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat
Compare to active ingredient in Zyrtec
Compare to active ingredient in Zyrtec
Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat
Safety Sealed
24-hour Symptom Relief
Original Prescription Strength